Alert archive / New Hampshire / Flash Flood Warnings in 2006
Flash Flood Warning 4, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this flash flood warning at Jun 1, 2006, 10:58 PM EDT for Hillsborough County, New Hampshire. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2006, 10:58 PM EDT (02:58 UTC)
- Expired
- Jun 2, 2006, 3:00 AM EDT
- In force
- 4 hr
- Issued by
- NWS Boston/Norton, MA
- Area
- Counties, with a storm outline in the text
County Hillsborough County, NH
The radar
The Boston radar (KBOX), 128 km from the middle of the area, began a volume at 02:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 1:00 AM EDT | FLASH FLOOD | Goffstown, NH | STREAM FLOODED RT 114...WASHED OUT 5 TELEPHONE POLES. ROADS RE-WASHED OUT AND WATER BLOCKING ROADS IN GOFFSTOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 122 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 00:00Z, 3.0 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 216 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 611 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS51 KBOX 020301 FFWBOX NHC011-020700- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE TAUNTON MA 1058 PM EDT THU JUN 1 2006 THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHERN HILLSBOROUGH COUNTY IN SOUTHERN NEW HAMPSHIRE THIS INCLUDES THE CITY OF MANCHESTER * UNTIL 300 AM EDT * AT 1055 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH HEAVY RAINFALL CAPABLE OF PRODUCING FLASH FLOODING AFFECTING NORTHERN HILLSBOROUGH COUNTY...FROM DEERING TO GOFFSTOWN. RADAR HAS ESTIMATED RAINFALL OF 3 TO 4 INCHES IN THE PAST 3 HOURS AND THIS WILL BE CAPABLE OF PRODUCING FLASH FLOODING ALONG SMALL STREAMS AND IN URBAN AREAS. GOFFSTOWN POLICE REPORTED THAT REPORTS OF STREET AND POOR DRAINAGE FLOODING WILL LIKELY FORCE THE CLOSURE OF ROADS IN THE AREA DURING THE NEXT 30 MINUTES. ADDITIONAL HEAVY RAINFALL IS LIKELY UNTIL ABOUT MIDNIGHT WHEN THE HEAVY RAINS SHOULD BEGIN TO TAPER OFF. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLASH FLOODS. NEVER TRY TO CROSS A FLOODED ROADWAY. THE ROAD COULD BE DAMAGED OR WASHED OUT. LAT...LON 4309 7194 4286 7189 4295 7134 4317 7141 $$ DRV
1 follow-up statement
000 WGUS71 KBOX 020408 FFSBOX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 1206 AM EDT FRI JUN 2 2006 NHC011-020700- HILLSBOROUGH NH- 1206 AM EDT FRI JUN 2 2006 ...A FLASH FLOOD WARNING CONTINUES UNTIL 300 AM EDT FOR NORTHERN HILLSBOROUGH COUNTY... AT MIDNIGHT EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAIN FALLING ACROSS NORTHERN HILLSBOROUGH COUNTY. HEAVIEST RAINS HAVE OCCURRED FROM DEERING...TO GOFFSTOWN AND MANCHESTER WHERE RADAR ESTIMATES HAVE RANGED FROM 3 TO 4 INCHES. THIS HAS AFFECT THE SMALLER RIVER BASINS INCLUDING THE SOUTH AND MIDDLE BRANCH OF THE PISCATAQUOG... BUXTON BROOK AND DAN LITTLE BROOK. RAIN...SOME LOCALLY HEAVY...WILL CONTINUE UNTIL ABOUT 1 AM THEN IT SHOULD TAPER OFF SIGNIFICANTLY. THE THREAT OF URBAN AND POOR DRAINAGE FLOODING ALONG WITH FLASH FLOODING ON SMALL STREAMS WILL CONTINUE THROUGH 3 AM. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. $$ DRV
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 10:20 PM EDT, 38 minutes earlier.
Area forecast discussion, Jun 1, 10:20 PM EDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 1020 PM EDT THU JUN 1 2006 .SHORT TERM /REST OF TONIGHT/... MADE SOME TWEAKS BASED UPON LATEST RADAR TRENDS AND TEMPERATURE OBSERVATIONS. BUT FOR THE MOST PART...DID NOT MAKE MAJOR CHANGES DUE TO CONVECTION THIS EVENING. && .HYDROLOGY... BASED UPON LATEST TRENDS ON REGIONAL RADARS AND COLLABORATION WITH NESDIS...HAVE EXPANDED FLOOD WATCH TO INCLUDE SOUTHERN NEW HAMPSHIRE FOR THE REST OF TONIGHT. CURRENT EXPECTATIONS ARE FOR THE AXIS OF HEAVIEST RAINFALL TO SHIFT FARTHER SOUTH FRIDAY INTO SATURDAY AS A FRONTAL BOUNDARY SAGS SOUTH. HAVE EXTENDED THE FLOOD WATCH AFTER DISCUSSION WITH NEIGHBORING OFFICES TO INCLUDE SOUTHERN MA AND NORTHEAST CT INTO SATURDAY. && .RADAR... KBOX 88D IS CURRENTLY USING THE TROPICAL Z-R RELATIONSHIP. CONDITIONS TURNED OUT TO BE MARGINAL...AND THE PRECIPITATION ESTIMATES HAVE A HIGH BIAS OF APPROXIMATELY 1.5-1.7. THIS WAS BASED ON SPOT CHECKS WITH VARIOUS OBSERVATION PLATFORMS IN SOUTHERN NEW ENGLAND... INCLUDING ASOS...AWOS AND SPOTTER REPORTS. && .PREVIOUS DISCUSSION... /ISSUED 430 PM EDT THU JUN 1 2006/ ..SIGNIFICANT ADVERSE WEATHER THROUGH SATURDAY... HAZARDS... CURRENT SHORT TERM SVR/FF THRU 02Z. OTRW FFA IN MOST VULNERABLE REGION OF EMA AND RI DUE TO ANTECEDENT WET GROUND FM MAYS RAINFALL. RIVER FLOWS GENERALLY HIGHER TODAY THEN JUST PRIOR TO 5/12 WE ARE EXPECTING ISOLATED 6 OR POSSIBLY 7 RAINS NEXT 48 HRS. MODELS HAVE SMALL DISAGREEMENT. AM ALSO CONCERNED THAT SUMMER CONVECTION TENDS TO OCCUR CLOSER TO THE SFC WARM FRONT... WHICH IS MODELED TO ALIGN ALONG THE S COAST... PLACING HEAVIEST RAINFALL JUST N OF THIS BOUNDARY WITH LESS EMPHASIS ON THE FRONTOGENETIC LIFT ZONE THAT THE GFS AND UKMET ARE FAVORING. COLLABORATION RESULTED IN THE SMALLER FFA. DENSE FOG...WE MAY NEED AN ADVY FOR DENSE FOG TONIGHT...BUT AWAITING PROGRESSIVE LOWERING VSBY BEFORE HITTING IT HARDER THAN CURRENT ZONE WORDING. SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... 12Z GFS MODEL OF CHOICE. NAM STRUGGLED IN ITS FIRST 6 HRS. 12Z EC/UK ALL SLOWER THAN GFS/GGEM. SO SOME DISAGREEMENT ON WHEN THE BULK OF THE HEAVY RAIN OCCURS. MAV TEMPS MODIFIED PRIOR KBOX FCST. TONIGHT...ISOLATED SVR THIS EVENING MORPHS INTO ISO FLASH FLOODER AS KBOX CONTS IN TROP ZR MODE. THEN DIMINISHING RFALL OVERNIGHT AS HEAT SOURCE EBBS. FRIDAY...SOME DOUBT AS TO HOW MUCH RAIN. USED GFS MAV FOR TEMPS. FRIDAY NIGHT INTO SAT...WAA...DIFFLUENT THICKNESS...MASS FIELDS SUGGEST BIG RAIN. LONG TERM /SATURDAY THROUGH THURSDAY/... MDLS IN GD AGREEMENT THAT AN AMPLIFIED CLOSED WAVE /CLOSING OFF AT 850 AND 700 MB/ WILL IMPACT THE RGN SATURDAY...WITH STG MLVL FORCING VIA FRONTOGENESIS. LOOKING AT THE THERMAL MLVL PACKING...SYSTEM TAKING ON THE APPEARANCE OF A COOL SEASON RAIN EVENT. ALL INDICATIONS POINT TO HVY RN POTENTIAL AT LEAST INTO SAT AM. UNFORTUNATELY...HVY RNFL AXIS DIFFICULT TO PINPOINT AS AMPLITUDE OF WAVE REMAINS UNCERTAIN. ALL MDLS HV OPEN WV EVOLVING INTO A CLOSED WAVE...EXCEPT THE CMC MDLS. FAIRLY CONFIDENT THAT A CLOSED WAVE WILL MATERIALIZE GIVEN THE LONG WAVE PTN IS AMPLIFYING. ALTH IT IS POSSIBLE THAT A SLIGHTLY LESS AMPLIFIED SOLUTION THAN NAM/GFS AND UKMET COULD VERIFY. NEVERTHELESS...A POTENT SYSTEM IS LKLY TO IMPACT THE RGN INTO SAT AM. MDLS ALSO DIFFER ON HOW QUICKLY THIS SYSTEM WILL EXIT THE RGN...AS SFC WV TRAVERSES NEWD UP THE CST. GIVEN UNCERTAINTY ON AMPLITUDE OF THE SYSTEM...WL NOT DEVIATE MUCH FM GUID...WHICH SUGGEST HVY RNFL POTENTIAL DECREASING SAT AFTN AND EVENING FM WEST TO E. SUN THROUGH THU... ALTHOUGH MEDIUM RANGE MODELS ARE SHOWING GOOD CONTINUITY WITH LARGER SCALE FEATURES AND ARE IN DECENT AGREEMENT WITH MEAN TROUGH OVER EASTERN STATES...THERE ARE USUAL DIFFERENCES WITH SMALLER SCALE FEATURES THAT LEND LOWER THAN AVERAGE CONFIDENCE DURING EXTENDED PERIOD TODAY. PRIMARY ISSUE DEALS WITH TIMING OF SHORT WAVES AROUND TROUGH AND POTENTIAL EFFECTS AS THEY INTERACT WITH FRONTAL BOUNDARY SITTING OFF EAST COAST. DUE TO THIS UNCERTAINTY...WE ARE WEIGHTING FORECAST CLOSE TO ENSEMBLE MEAN WHICH TENDS TO VERIFY BEST THIS FAR OUT IN TIME. INITIAL SURFACE LOW IS EXPECTED TO HEAD OFF COAST SUN MORNING AS RIDGING FROM HIGH PRESSURE OVER GREAT LAKES EXTENDS INTO NEW ENGLAND MON AND TUE. WHILE WE ARE MORE CONFIDENT IN CLEARING WORKING INTO MUCH OF INTERIOR...THAT TREND SHOULD BE DELAYED A BIT NEAR COAST AS LOW IS SLOW TO EXIT. NEXT LOW RIDING UP ALONG FRONT IS EXPECTED TO TRACK SE OF NANTUCKET WED MORNING. WE ARE SHOWING AN INCREASE IN CLOUDINESS FROM SE TO NW TUE NIGHT AND WED...BUT WE WILL RESTRICT HIGHER CLOUD COVER AND CHANCE POPS TO OUR SE ZONES ONLY...MAINLY SE OF PROVIDENCE TO PLYMOUTH LINE. THAT SYSTEM SHOULD BE WELL OFFSHORE THU...BUT MAY DROP A WEAK FRONT OR TROUGH DOWN COAST THU AFTERNOON. SINCE WE HAVE A GOOD AMOUNT OF UNCERTAINTY WE DECIDED TO KEEP POPS BELOW CHANCE THROUGHOUT AND NOT HIT CLOUD COVER TOO HARD. AVIATION... VFR DEGRADES TO IFR MOST TAF SITES BY MORNING EXCEPT ACK WHICH IS LIFR/IFR. ADVERSE IFR CONDS IN RAIN/CIGS PERSIST FRI NIGHT AND SAT. PLS SEE TAFS FOR DETAILS. MARINE... SHORT TERM...MAINTAINED PRIOR KBOX FCST FOR SEAS RELATED SCA CONDS PTNS OF THE S COAST. SCA HAZARD NEEDS REREVIEW NEXT SHIFTS. ROUGH CONDITIONS EXPECT ON THE WATERS SAT...ESP FOR THIS TIME OF YEAR WITH SMALL CRAFT ADVISORY NE WNDS /25-33 KT/ LKLY SAT...WITH A LOW PROB OF MARGINAL GALES /GREATER THAN 33 KT/. GIVEN NE FETCH...SEAS MAY CLIMB 7 TO 10 FT ACRS ERN MA WTRS. WNDS WL BEGIN TO EASE SAT NGT INTO SUN. SMALL CRAFT ADVISORY CONDITIONS SHOULD SLOWLY EASE SUN NIGHT INTO MON AS SYSTEM PULLS OFFSHORE. NEXT SYSTEM IS EXPECTED TO PASS SE OF NANTUCKET WED MORNING...BUT GRADIENT LOOKS TO BE LOOSE ENOUGH THAT WE THINK WE WILL STAY BELOW SMALL CRAFT ADVISORY THRESHOLD. HYDROLOGY... 48 HRS ENDING 21Z SAT SHOULD PRODUCE 1 OR GREATER ALL SNE WITH MANY REPS OF 3-6. HEAVIEST AXIS IS STILL IN DOUBT BUT 24 HR FFG IS AOB 3.5 IN MUCH OF E MASS AND RI. WATCH POSTED THERE. WATCH MAY NEED WESTWARD EXPANSION IN FUTURE FCSTS. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...FLASH FLOOD WATCH FOR CTZ002>004 UNTIL 11 AM SATURDAY. MA...FLASH FLOOD WATCH FOR MAZ005>007-011>021 UNTIL 11 AM SATURDAY. NH...FLASH FLOOD WATCH FOR NHZ011-012-015 UNTIL 6 AM FRIDAY. RI...FLASH FLOOD WATCH FOR RIZ001>007 UNTIL 11 AM SATURDAY. MARINE...SMALL CRAFT ADVISORY FOR ANZ232-254-255 UNTIL 6 PM FRIDAY. && SHORT TERM...BELK HYDROLOGY...
Hazardous weather outlook, Jun 1, 4:48 PM EDT, 6 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 448 PM EDT THU JUN 1 2006 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-020900- BARNSTABLE MA-BLOCK ISLAND RI-BRISTOL RI-CENTRAL MIDDLESEX MA- CHESHIRE NH-DUKES MA-EASTERN ESSEX MA-EASTERN FRANKLIN MA- EASTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HILLSBOROUGH NH- EASTERN KENT RI-EASTERN NORFOLK MA-EASTERN PLYMOUTH MA-HARTFORD CT- NANTUCKET MA-NEWPORT RI-NORTHERN BRISTOL MA-NORTHERN WORCESTER MA- NORTHWEST MIDDLESEX MA-NORTHWEST PROVIDENCE RI- SOUTHEAST MIDDLESEX MA-SOUTHEAST PROVIDENCE RI-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-SOUTHERN WORCESTER MA-SUFFOLK MA-TOLLAND CT- WASHINGTON RI-WESTERN AND CENTRAL HILLSBOROUGH NH-WESTERN ESSEX MA- WESTERN FRANKLIN MA-WESTERN HAMPDEN MA-WESTERN HAMPSHIRE MA- WESTERN KENT RI-WESTERN NORFOLK MA-WESTERN PLYMOUTH MA-WINDHAM CT- 448 PM EDT THU JUN 1 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC COASTAL WATERS...NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS... EASTERN MASSACHUSETTS...NORTHEAST MASSACHUSETTS...SOUTHEAST MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE... CENTRAL RHODE ISLAND...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS EVENING ACROSS CONNECTICUT...WESTERN AND CENTRAL MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE AND EXTENDING SOUTH INTO RHODE ISLAND. SHOWERS AND THUNDERSTORM WILL BE MOST NUMEROUS ACROSS WESTERN SECTIONS. ANY THUNDERSTORM HAS THE POTENTIAL TO PRODUCE LARGE HAIL...STRONG WINDS AND TORRENTIAL RAINFALL RESULTING IN LOCALIZED FLASH FLOODING. SHOWERS AND THUNDERSTORMS WILL DIMINISH OVERNIGHT. AREAS OF DENSE FOG ARE LIKELY TONIGHT ALONG THE SOUTH COAST... INCLUDING CAPE COD AND THE ISLANDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY ADDITIONAL HEAVY RAIN AND EMBEDDED THUNDERSTORMS ARE EXPECTED FRIDAY INTO SATURDAY MORNING. TOTAL RAINFALL AMOUNTS BY SATURDAY SHOULD AVERAGE BETWEEN 1 AND 3 INCHES WITH LOCALLY HIGHER AMOUNTS UP TO 5 INCHES POSSIBLE. THEREFORE...A FLOOD FLASH FLOOD WATCH HAS BEEN ISSUED FOR FRIDAY NIGHT AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION REMAINS REQUESTED INTO THIS EVENING FOR THE POTENTIAL OF A FEW SEVERE THUNDERSTORMS AS WELL AS THE POSSIBILITY FOR ISOLATED AREAS OF FLASH FLOODING. NOCERA
In the hours before
Special weather statement, Jun 1, 7:12 PM EDT, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 712 PM EDT THU JUN 1 2006 MAZ003-004-010-020000- EASTERN FRANKLIN MA-EASTERN HAMPSHIRE MA-NORTHERN WORCESTER MA- 712 PM EDT THU JUN 1 2006 AT 708 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH OVER SUNDERLAND...OR ABOUT 7 MILES NORTHWEST OF AMHERST...MOVING EAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR...LEVERETT BY 720 PM EDT...SHUTESBURY AND WENDELL BY 730 PM EDT...NEW SALEM BY 740 PM EDT...8 MILES SOUTH OF ORANGE BY 750 PM EDT...PETERSHAM AND PHILLIPSTON BY 800 PM EDT. HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS. BELK
Local storm report, Jun 1, 7:14 PM EDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
714 PM EDT THU JUN 01 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM HAIL FARMINGTON 41.72N 72.83W
06/01/2006 M0.75 INCH HARTFORD CT TRAINED SPOTTER
0443 PM HAIL WEST HARTFORD 41.77N 72.75W
06/01/2006 E1.00 INCH HARTFORD CT TRAINED SPOTTER
0449 PM HAIL NEWINGTON 41.69N 72.73W
06/01/2006 M1.00 INCH HARTFORD CT AMATEUR RADIO
0450 PM TSTM WND DMG WEST HARTFORD 41.77N 72.75W
06/01/2006 HARTFORD CT TRAINED SPOTTER
3 TO 4 INCH DIAMETER LIMBS DOWN.
0453 PM TSTM WND DMG NEW BRITAIN 41.68N 72.79W
06/01/2006 HARTFORD CT TRAINED SPOTTER
2 TO 3 INCH DIAMETER BRANCHES DOWN.
0455 PM TSTM WND DMG EAST WINDSOR 41.85N 72.60W
06/01/2006 HARTFORD CT AMATEUR RADIO
LARGE LIMBS DOWN.
0455 PM TSTM WND DMG WINDSOR 41.85N 72.65W
06/01/2006 HARTFORD CT AMATEUR RADIO
WIRES DOWN.
0457 PM HAIL ENFIELD 41.97N 72.57W
06/01/2006 M0.88 INCH HARTFORD CT TRAINED SPOTTER
0500 PM TSTM WND DMG NEWINGTON 41.69N 72.73W
06/01/2006 HARTFORD CT TRAINED SPOTTER
LARGE TREES DOWN WILLARD AND NEW BRITAIN STREETS TIME
APPROXIMATE
0500 PM TSTM WND DMG WINDSOR 41.85N 72.65W
06/01/2006 HARTFORD CT AMATEUR RADIO
NUMEROUS TREES AND WIRES DOWN
0500 PM TSTM WND DMG NEWINGTON 41.69N 72.73W
06/01/2006 HARTFORD CT AMATEUR RADIO
TREES DOWN AND SOME STREET FLOODING BERLIN TURNPIKE
0505 PM TSTM WND DMG STAFFORD 41.98N 72.28W
06/01/2006 TOLLAND CT TRAINED SPOTTER
LARGE LIMBS DOWN NEAR CRYSTAL LAKE
0510 PM HAIL SOMERS 41.98N 72.45W
06/01/2006 M1.00 INCH TOLLAND CT AMATEUR RADIO
0510 PM TSTM WND DMG SOMERS 41.98N 72.45W
06/01/2006 TOLLAND CT AMATEUR RADIO
TREES AND WIRES DOWN
0515 PM TSTM WND DMG STAFFORD 41.98N 72.28W
06/01/2006 TOLLAND CT AMATEUR RADIO
3 TREES DOWN
0516 PM TSTM WND DMG HAMPDEN 42.07N 72.42W
06/01/2006 HAMPDEN MA AMATEUR RADIO
LARGE TREES...WIRES AND A PHONE POLE DOWN
0600 PM TSTM WND DMG WEBSTER 42.05N 71.87W
06/01/2006 WORCESTER MA TRAINED SPOTTER
HIGH TENSION WIRES DOWN
0630 PM TSTM WND DMG NORTHBOROUGH 42.31N 71.65W
06/01/2006 WORCESTER MA AMATEUR RADIO
8 INCH DIAMETER BRANCHES DOWN.
0658 PM TSTM WND DMG MEDWAY 42.13N 71.40W
06/01/2006 NORFOLK MA AMATEUR RADIO
WIRES DOWN.
&&
GAF/CFSpecial weather statement, Jun 1, 7:24 PM EDT, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 724 PM EDT THU JUN 1 2006 MAZ006-007-020000- EASTERN ESSEX MA-WESTERN ESSEX MA- 724 PM EDT THU JUN 1 2006 AT 721 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES SOUTHWEST OF HAVERHILL...OR ABOUT 5 MILES SOUTHEAST OF SALEM...MOVING EAST AT 20 MPH. THE STORM WILL PRODUCE TORRENTIAL DOWNPOURS...SMALL HAIL...AND POSSIBLE WIND GUSTS TO 40 MPH. THE THUNDERSTORM WILL BE NEAR...GROVELAND AND NEWBURY BY 730 PM EDT...GEORGETOWN AND BOXFORD BY 740 PM EDT...ROWLEY AND NEWBURYPORT BY 750 PM EDT...IPSWICH AND 6 MILES SOUTH OF SALISBURY BY 800 PM EDT. FIELD
Local storm report, Jun 1, 8:27 PM EDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
827 PM EDT THU JUN 01 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM HAIL FARMINGTON 41.72N 72.83W
06/01/2006 M0.75 INCH HARTFORD CT TRAINED SPOTTER
0443 PM HAIL WEST HARTFORD 41.77N 72.75W
06/01/2006 E1.00 INCH HARTFORD CT TRAINED SPOTTER
0449 PM HAIL NEWINGTON 41.69N 72.73W
06/01/2006 M1.00 INCH HARTFORD CT AMATEUR RADIO
0450 PM TSTM WND DMG WEST HARTFORD 41.77N 72.75W
06/01/2006 HARTFORD CT TRAINED SPOTTER
3 TO 4 INCH DIAMETER LIMBS DOWN.
0453 PM TSTM WND DMG NEW BRITAIN 41.68N 72.79W
06/01/2006 HARTFORD CT TRAINED SPOTTER
2 TO 3 INCH DIAMETER BRANCHES DOWN.
0455 PM TSTM WND DMG WINDSOR 41.85N 72.65W
06/01/2006 HARTFORD CT AMATEUR RADIO
WIRES DOWN.
0455 PM TSTM WND DMG EAST WINDSOR 41.85N 72.60W
06/01/2006 HARTFORD CT AMATEUR RADIO
LARGE LIMBS DOWN.
0457 PM HAIL ENFIELD 41.97N 72.57W
06/01/2006 M0.88 INCH HARTFORD CT TRAINED SPOTTER
0500 PM TSTM WND DMG NEWINGTON 41.69N 72.73W
06/01/2006 HARTFORD CT AMATEUR RADIO
TREES DOWN AND SOME STREET FLOODING BERLIN TURNPIKE
0500 PM TSTM WND DMG WINDSOR 41.85N 72.65W
06/01/2006 HARTFORD CT AMATEUR RADIO
NUMEROUS TREES AND WIRES DOWN
0500 PM TSTM WND DMG NEWINGTON 41.69N 72.73W
06/01/2006 HARTFORD CT TRAINED SPOTTER
LARGE TREES DOWN WILLARD AND NEW BRITAIN STREETS TIME
APPROXIMATE
0505 PM TSTM WND DMG STAFFORD 41.98N 72.28W
06/01/2006 TOLLAND CT TRAINED SPOTTER
LARGE LIMBS DOWN NEAR CRYSTAL LAKE
0510 PM TSTM WND DMG SOMERS 41.98N 72.45W
06/01/2006 TOLLAND CT AMATEUR RADIO
TREES AND WIRES DOWN
0510 PM HAIL SOMERS 41.98N 72.45W
06/01/2006 M1.00 INCH TOLLAND CT AMATEUR RADIO
0515 PM TSTM WND DMG STAFFORD 41.98N 72.28W
06/01/2006 TOLLAND CT AMATEUR RADIO
3 TREES DOWN
0516 PM TSTM WND DMG HAMPDEN 42.07N 72.42W
06/01/2006 HAMPDEN MA AMATEUR RADIO
LARGE TREES...WIRES AND A PHONE POLE DOWN
0545 PM FLASH FLOOD MONSON 42.10N 72.31W
06/01/2006 HAMPDEN MA AMATEUR RADIO
ONE PARTIAL ROAD WASHOUT
0545 PM TSTM WND DMG MONSON 42.10N 72.31W
06/01/2006 HAMPDEN MA AMATEUR RADIO
TREES AND WIRES DOWN
0545 PM LIGHTNING WEST BROOKFIELD 42.24N 72.15W
06/01/2006 WORCESTER MA AMATEUR RADIO
LIGHTNING STRUCK HOUSE BOAT ON LAKE
0600 PM TSTM WND DMG WEBSTER 42.05N 71.87W
06/01/2006 WORCESTER MA TRAINED SPOTTER
HIGH TENSION WIRES DOWN
0606 PM FLASH FLOOD WARREN 42.22N 72.19W
06/01/2006 WORCESTER MA AMATEUR RADIO
STREET UNDERPASS UNDER 4 FEET OF WATER
0625 PM LIGHTNING SHREWSBURY 42.30N 71.72W
06/01/2006 WORCESTER MA AMATEUR RADIO
SIX HOUSES STRUCK BY LIGHTNING
0625 PM TSTM WND DMG SHREWSBURY 42.30N 71.72W
06/01/2006 WORCESTER MA AMATEUR RADIO
TREES AND WIRES DOWN
0630 PM TSTM WND DMG NORTHBOROUGH 42.31N 71.65W
06/01/2006 WORCESTER MA AMATEUR RADIO
8 INCH DIAMETER BRANCHES DOWN.
0630 PM FLASH FLOOD SPENCER 42.24N 71.99W
06/01/2006 WORCESTER MA AMATEUR RADIO
SEVERAL STREETS FLOODED INCLUDING PARTS OF RT 49
0640 PM LIGHTNING BELLINGHAM 42.09N 71.47W
06/01/2006 NORFOLK MA AMATEUR RADIO
NUMEROUS STRUCTURE FIRES CAUSED BY LIGHTNING
0652 PM LIGHTNING WORCESTER 42.27N 71.81W
06/01/2006 WORCESTER MA AMATEUR RADIO
CHINNEY DESTROYED BY LIGHTNING ON VERNON ST
0652 PM FLASH FLOOD WORCESTER 42.27N 71.81W
06/01/2006 WORCESTER MA AMATEUR RADIO
SOUTHBRIDGE ST FLOODED CARS STUCK IN WATER ON ROAD
0658 PM TSTM WND DMG MEDWAY 42.13N 71.40W
06/01/2006 NORFOLK MA AMATEUR RADIO
WIRES DOWN.
0710 PM LIGHTNING WALPOLE 42.14N 71.24W
06/01/2006 NORFOLK MA AMATEUR RADIO
HOUSE STRUCK BY LIGHTNING ON WALNUT ST
0713 PM LIGHTNING FOXBOROUGH 42.07N 71.25W
06/01/2006 NORFOLK MA FIRE DEPT/RESCUE
LIGHTNING STRUCK TREE...DROVE TREE THRU ROOF ON APT
COMPLEX AT 101 CHESTNUT ST AND THEN LANDED ON SEVERAL
CARS
0715 PM LIGHTNING WILLIAMSBURG 42.40N 72.72W
06/01/2006 HAMPSHIRE MA AMATEUR RADIO
BARN STRUCK BY LIGHTNING ON NEW GUINEY RD
&&
GAFLocal storm report, Jun 1, 8:39 PM EDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
839 PM EDT THU JUN 01 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM HAIL FARMINGTON 41.72N 72.83W
06/01/2006 M0.75 INCH HARTFORD CT TRAINED SPOTTER
0443 PM HAIL WEST HARTFORD 41.77N 72.75W
06/01/2006 E1.00 INCH HARTFORD CT TRAINED SPOTTER
0449 PM HAIL NEWINGTON 41.69N 72.73W
06/01/2006 M1.00 INCH HARTFORD CT AMATEUR RADIO
0450 PM TSTM WND DMG WEST HARTFORD 41.77N 72.75W
06/01/2006 HARTFORD CT TRAINED SPOTTER
3 TO 4 INCH DIAMETER LIMBS DOWN.
0453 PM TSTM WND DMG NEW BRITAIN 41.68N 72.79W
06/01/2006 HARTFORD CT TRAINED SPOTTER
2 TO 3 INCH DIAMETER BRANCHES DOWN.
0455 PM TSTM WND DMG EAST WINDSOR 41.85N 72.60W
06/01/2006 HARTFORD CT AMATEUR RADIO
LARGE LIMBS DOWN.
0455 PM TSTM WND DMG WINDSOR 41.85N 72.65W
06/01/2006 HARTFORD CT AMATEUR RADIO
WIRES DOWN.
0457 PM HAIL ENFIELD 41.97N 72.57W
06/01/2006 M0.88 INCH HARTFORD CT TRAINED SPOTTER
0500 PM TSTM WND DMG NEWINGTON 41.69N 72.73W
06/01/2006 HARTFORD CT TRAINED SPOTTER
LARGE TREES DOWN WILLARD AND NEW BRITAIN STREETS TIME
APPROXIMATE
0500 PM TSTM WND DMG WINDSOR 41.85N 72.65W
06/01/2006 HARTFORD CT AMATEUR RADIO
NUMEROUS TREES AND WIRES DOWN
0500 PM TSTM WND DMG NEWINGTON 41.69N 72.73W
06/01/2006 HARTFORD CT AMATEUR RADIO
TREES DOWN AND SOME STREET FLOODING BERLIN TURNPIKE
0505 PM TSTM WND DMG STAFFORD 41.98N 72.28W
06/01/2006 TOLLAND CT TRAINED SPOTTER
LARGE LIMBS DOWN NEAR CRYSTAL LAKE
0510 PM HAIL SOMERS 41.98N 72.45W
06/01/2006 M1.00 INCH TOLLAND CT AMATEUR RADIO
0510 PM TSTM WND DMG SOMERS 41.98N 72.45W
06/01/2006 TOLLAND CT AMATEUR RADIO
TREES AND WIRES DOWN
0515 PM TSTM WND DMG STAFFORD 41.98N 72.28W
06/01/2006 TOLLAND CT AMATEUR RADIO
3 TREES DOWN
0516 PM TSTM WND DMG HAMPDEN 42.07N 72.42W
06/01/2006 HAMPDEN MA AMATEUR RADIO
LARGE TREES...WIRES AND A PHONE POLE DOWN
0545 PM LIGHTNING WEST BROOKFIELD 42.24N 72.15W
06/01/2006 WORCESTER MA AMATEUR RADIO
LIGHTNING STRUCK HOUSE BOAT ON LAKE
0545 PM TSTM WND DMG MONSON 42.10N 72.31W
06/01/2006 HAMPDEN MA AMATEUR RADIO
TREES AND WIRES DOWN
0545 PM FLASH FLOOD MONSON 42.10N 72.31W
06/01/2006 HAMPDEN MA AMATEUR RADIO
ONE PARTIAL ROAD WASHOUT
0600 PM TSTM WND DMG WEBSTER 42.05N 71.87W
06/01/2006 WORCESTER MA TRAINED SPOTTER
HIGH TENSION WIRES DOWN
0602 PM TSTM WND DMG WOODSTOCK 41.95N 71.98W
06/01/2006 WINDHAM CT LAW ENFORCEMENT
SEVERAL TREES DOWN FROM NEAR THE THOMPSON LINE TO CENTRAL
WOODSTOCK
0606 PM FLASH FLOOD WARREN 42.22N 72.19W
06/01/2006 WORCESTER MA AMATEUR RADIO
STREET UNDERPASS UNDER 4 FEET OF WATER
0625 PM TSTM WND DMG SHREWSBURY 42.30N 71.72W
06/01/2006 WORCESTER MA AMATEUR RADIO
TREES AND WIRES DOWN
0625 PM LIGHTNING SHREWSBURY 42.30N 71.72W
06/01/2006 WORCESTER MA AMATEUR RADIO
SIX HOUSES STRUCK BY LIGHTNING
0630 PM TSTM WND DMG NORTHBOROUGH 42.31N 71.65W
06/01/2006 WORCESTER MA AMATEUR RADIO
8 INCH DIAMETER BRANCHES DOWN.
0630 PM FLASH FLOOD SPENCER 42.24N 71.99W
06/01/2006 WORCESTER MA AMATEUR RADIO
SEVERAL STREETS FLOODED INCLUDING PARTS OF RT 49
0640 PM LIGHTNING BELLINGHAM 42.09N 71.47W
06/01/2006 NORFOLK MA AMATEUR RADIO
NUMEROUS STRUCTURE FIRES CAUSED BY LIGHTNING
0652 PM FLASH FLOOD WORCESTER 42.27N 71.81W
06/01/2006 WORCESTER MA AMATEUR RADIO
SOUTHBRIDGE ST FLOODED CARS STUCK IN WATER ON ROAD
0652 PM LIGHTNING WORCESTER 42.27N 71.81W
06/01/2006 WORCESTER MA AMATEUR RADIO
CHINNEY DESTROYED BY LIGHTNING ON VERNON ST
0658 PM TSTM WND DMG MEDWAY 42.13N 71.40W
06/01/2006 NORFOLK MA AMATEUR RADIO
WIRES DOWN.
0710 PM LIGHTNING WALPOLE 42.14N 71.24W
06/01/2006 NORFOLK MA AMATEUR RADIO
HOUSE STRUCK BY LIGHTNING ON WALNUT ST
0713 PM LIGHTNING FOXBOROUGH 42.07N 71.25W
06/01/2006 NORFOLK MA FIRE DEPT/RESCUE
LIGHTNING STRUCK TREE...DROVE TREE THRU ROOF ON APT
COMPLEX AT 101 CHESTNUT ST AND THEN LANDED ON SEVERAL
CARS
0715 PM LIGHTNING WILLIAMSBURG 42.40N 72.72W
06/01/2006 HAMPSHIRE MA AMATEUR RADIO
BARN STRUCK BY LIGHTNING ON NEW GUINEY RD
&&
GAFLocal storm report, Jun 1, 9:17 PM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
917 PM EDT THU JUN 01 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM HAIL FARMINGTON 41.72N 72.83W
06/01/2006 M0.75 INCH HARTFORD CT TRAINED SPOTTER
0443 PM HAIL WEST HARTFORD 41.77N 72.75W
06/01/2006 E1.00 INCH HARTFORD CT TRAINED SPOTTER
0449 PM HAIL NEWINGTON 41.69N 72.73W
06/01/2006 M1.00 INCH HARTFORD CT AMATEUR RADIO
0450 PM TSTM WND DMG WEST HARTFORD 41.77N 72.75W
06/01/2006 HARTFORD CT TRAINED SPOTTER
3 TO 4 INCH DIAMETER LIMBS DOWN.
0453 PM TSTM WND DMG NEW BRITAIN 41.68N 72.79W
06/01/2006 HARTFORD CT TRAINED SPOTTER
2 TO 3 INCH DIAMETER BRANCHES DOWN.
0455 PM TSTM WND DMG WINDSOR 41.85N 72.65W
06/01/2006 HARTFORD CT AMATEUR RADIO
WIRES DOWN.
0455 PM TSTM WND DMG EAST WINDSOR 41.85N 72.60W
06/01/2006 HARTFORD CT AMATEUR RADIO
LARGE LIMBS DOWN.
0457 PM HAIL ENFIELD 41.97N 72.57W
06/01/2006 M0.88 INCH HARTFORD CT TRAINED SPOTTER
0500 PM TSTM WND DMG NEWINGTON 41.69N 72.73W
06/01/2006 HARTFORD CT AMATEUR RADIO
TREES DOWN AND SOME STREET FLOODING BERLIN TURNPIKE
0500 PM TSTM WND DMG WINDSOR 41.85N 72.65W
06/01/2006 HARTFORD CT AMATEUR RADIO
NUMEROUS TREES AND WIRES DOWN
0500 PM TSTM WND DMG NEWINGTON 41.69N 72.73W
06/01/2006 HARTFORD CT TRAINED SPOTTER
LARGE TREES DOWN WILLARD AND NEW BRITAIN STREETS TIME
APPROXIMATE
0505 PM TSTM WND DMG STAFFORD 41.98N 72.28W
06/01/2006 TOLLAND CT TRAINED SPOTTER
LARGE LIMBS DOWN NEAR CRYSTAL LAKE
0510 PM TSTM WND DMG SOMERS 41.98N 72.45W
06/01/2006 TOLLAND CT AMATEUR RADIO
TREES AND WIRES DOWN
0510 PM HAIL SOMERS 41.98N 72.45W
06/01/2006 M1.00 INCH TOLLAND CT AMATEUR RADIO
0515 PM TSTM WND DMG STAFFORD 41.98N 72.28W
06/01/2006 TOLLAND CT AMATEUR RADIO
3 TREES DOWN
0516 PM TSTM WND DMG HAMPDEN 42.07N 72.42W
06/01/2006 HAMPDEN MA AMATEUR RADIO
LARGE TREES...WIRES AND A PHONE POLE DOWN
0545 PM FLASH FLOOD MONSON 42.10N 72.31W
06/01/2006 HAMPDEN MA AMATEUR RADIO
ONE PARTIAL ROAD WASHOUT
0545 PM TSTM WND DMG MONSON 42.10N 72.31W
06/01/2006 HAMPDEN MA AMATEUR RADIO
TREES AND WIRES DOWN
0545 PM LIGHTNING WEST BROOKFIELD 42.24N 72.15W
06/01/2006 WORCESTER MA AMATEUR RADIO
LIGHTNING STRUCK HOUSE BOAT ON LAKE
0600 PM TSTM WND DMG WEBSTER 42.05N 71.87W
06/01/2006 WORCESTER MA TRAINED SPOTTER
HIGH TENSION WIRES DOWN
0602 PM TSTM WND DMG WOODSTOCK 41.95N 71.98W
06/01/2006 WINDHAM CT LAW ENFORCEMENT
SEVERAL TREES DOWN FROM NEAR THE THOMPSON LINE TO CENTRAL
WOODSTOCK
0606 PM FLASH FLOOD WARREN 42.22N 72.19W
06/01/2006 WORCESTER MA AMATEUR RADIO
STREET UNDERPASS UNDER 4 FEET OF WATER
0625 PM LIGHTNING SHREWSBURY 42.30N 71.72W
06/01/2006 WORCESTER MA AMATEUR RADIO
SIX HOUSES STRUCK BY LIGHTNING
0625 PM TSTM WND DMG SHREWSBURY 42.30N 71.72W
06/01/2006 WORCESTER MA AMATEUR RADIO
TREES AND WIRES DOWN
0630 PM TSTM WND DMG NORTHBOROUGH 42.31N 71.65W
06/01/2006 WORCESTER MA AMATEUR RADIO
8 INCH DIAMETER BRANCHES DOWN.
0630 PM FLASH FLOOD SPENCER 42.24N 71.99W
06/01/2006 WORCESTER MA AMATEUR RADIO
SEVERAL STREETS FLOODED INCLUDING PARTS OF RT 49
0640 PM LIGHTNING BELLINGHAM 42.09N 71.47W
06/01/2006 NORFOLK MA AMATEUR RADIO
NUMEROUS STRUCTURE FIRES CAUSED BY LIGHTNING
0652 PM LIGHTNING WORCESTER 42.27N 71.81W
06/01/2006 WORCESTER MA AMATEUR RADIO
CHINNEY DESTROYED BY LIGHTNING ON VERNON ST
0652 PM FLASH FLOOD WORCESTER 42.27N 71.81W
06/01/2006 WORCESTER MA AMATEUR RADIO
SOUTHBRIDGE ST FLOODED CARS STUCK IN WATER ON ROAD
0658 PM TSTM WND DMG MEDWAY 42.13N 71.40W
06/01/2006 NORFOLK MA AMATEUR RADIO
WIRES DOWN.
0710 PM LIGHTNING WALPOLE 42.14N 71.24W
06/01/2006 NORFOLK MA AMATEUR RADIO
HOUSE STRUCK BY LIGHTNING ON WALNUT ST
0713 PM LIGHTNING FOXBOROUGH 42.07N 71.25W
06/01/2006 NORFOLK MA FIRE DEPT/RESCUE
LIGHTNING STRUCK TREE...DROVE TREE THRU ROOF ON APT
COMPLEX AT 101 CHESTNUT ST AND THEN LANDED ON SEVERAL
CARS
0715 PM LIGHTNING WILLIAMSBURG 42.40N 72.72W
06/01/2006 HAMPSHIRE MA AMATEUR RADIO
BARN STRUCK BY LIGHTNING ON NEW GUINEY RD
0820 PM TSTM WND DMG MERRIMACK 42.87N 71.48W
06/01/2006 HILLSBOROUGH NH AMATEUR RADIO
TREES AND WIRES DOWN ALONG RT 3
&&
GAFNearby
Flash Flood Warnings in New Hampshire, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.